Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sometimes only square matrices can be diagonalized
HTML articles powered by AMS MathViewer

by Lawrence S. Levy PDF
Proc. Amer. Math. Soc. 52 (1975), 18-22 Request permission

Abstract:

It is proved that every SQUARE matrix over a serial ring is equivalent to some diagonal matrix, even though there are rectangular matrices over these rings which cannot be diagonalized.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A64, 15A21
  • Retrieve articles in all journals with MSC: 16A64, 15A21
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 18-22
  • MSC: Primary 16A64; Secondary 15A21
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0376775-2
  • MathSciNet review: 0376775